# SDR SWAA2019062133954

- Difficulty date: June 14, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 45,770 hours, 23,168 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE, WIGGLE PLATE INBOARD OF #3 FLAP TRACK CRACKED.     R&R WIGGLE PLATE IAW SRM & DWG.
